My Arms are Still Very Shaky and Weak

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 7/26/2009 11:28 AM (GMT -7)   
I woke up this morning with weak and shaky arms. It is more in my upper arms and shoulders. Everytime I try lifting them or using them, they shake and are very weak. It feels like it's in my muscles...like I've been lifting weights all night.

What in the world is going on?
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum


Amy C
Regular Member


Date Joined Jan 2009
Total Posts : 45
   Posted 7/26/2009 11:33 AM (GMT -7)   
My 13 yr old son gets this with his legs. It freaks me out! I give him more magnesium. Not sure if it helps but someone told me to try it. I wish I knew the cause!!
--------------------
One BIG Lyme family!! Possibly congential...
~I tested CDC positive 10/08
~My mom Igenex positive 11/08
~My brother Igenex positive 4/09
~My 2 boys some positive & IND bands, clinical diagnosis 3/09
~My youngest has Aspergers too (a form of autism)


CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 7/26/2009 7:20 PM (GMT -7)   
Thanks Amy. This all just started for me the other night with a bad flush feeling and feeling like I was going to pass out. Now when I try to use my arm, they shake and are weak. My legs haven't done it yet and I hope it stays that way. This is starting to worry me.

I have the powdered magnesium but it makes my stomach upset. I need to pick up the pills and try it.

Thanks for responding.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum


Jendays247
Veteran Member


Date Joined Jul 2006
Total Posts : 652
   Posted 7/26/2009 7:28 PM (GMT -7)   
I really wonder if you are herxing...or if this is your thyroid causing this. I'm really thinking thyroid. You had been having weird stuff w/your heartrate just a couple of nights before (remember?)

Call your doc! Do you have an endocrinologist you can call or do you handle your thyroid meds through your pcp?
Current treatment (began June 10th 2009):
Biaxin 1000mg/day, Pulsing Flagyl 500mg/day 1 Week Every Month
 
 
 
"Breathe. Let Go. And remind yourself that this very moment is the only one you know you have for sure."
 

RottenDog
Veteran Member


Date Joined Apr 2009
Total Posts : 1013
   Posted 7/27/2009 12:03 AM (GMT -7)   
call you Dr tomorrow hun. i am worried with you.

praying for ya hun

¤°´¯BIG.¤*¨*¤(¯`´¯)¤*¨*¤.Hugs¯`°¤.
   RD
 
still looking for answers.
 
Remember that advice is free, its your choice what you do with it.  :)


CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 7/27/2009 12:58 AM (GMT -7)   
Jen: I have an endo but I'm still not feeling well with him. I think I may have to find a new doctor. I don't know what this is but it's driving me crazy. I feel like my muscles are getting weak. I hope that's not the case.

RD: I will let him know. I think I'm going to try some supplements and see if it helps first. I'm making my husband pick me some up tomorrow.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum


bablymers
Veteran Member


Date Joined Oct 2006
Total Posts : 1458
   Posted 7/27/2009 1:08 AM (GMT -7)   
Hi CajunGrl,

A lyme friend of mine gets weak and shaky muscles when she is low on potassium. She has a hyperthyroid condition that contributes to this, as well as low anti-diuretic hormone. Also, make sure you are not dehydrated because it can cause weird symptoms and cause electrolyte imbalances.

Best wishes to you, bablymers mom

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 7/27/2009 1:55 AM (GMT -7)   
Babylymers,

Thank you for posting. I wondered about low potassium too because I've had a problem with it being low before. It makes my legs cramp when it's low and my legs are cramping again.

This is to anyone: What dose of potassium should I take for this? Is there a certain brand I should get? I ask because my husband is going to the health food store for me tomorrow and I want to make sure I get everything I need.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum


Deejavu
Veteran Member


Date Joined Aug 2005
Total Posts : 4303
   Posted 7/27/2009 4:39 AM (GMT -7)   
Hi CajunGrl,
 
Yes, bablymers sounds right on!  Being potassium deficient can cause all the symptoms you described.
 
You may want to look at both these sites:
 
This site below states 2000 mg.
 
 
 
Perhaps the Vitabase is a good supplement to take?  Are you eating leafy veggies and potassium enriched foods?
 
Hope you feel better,
Denise
 
It's all about the Immune System mixed with a large dose of Positive Thinking and Daily Detoxing   ~  Pay It Forward!!
 
This song is about my years with chronic lyme since 1995 and being in remission for over 3 years:
 
 


CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 7/27/2009 4:59 AM (GMT -7)   
Deejavu,

Thank you for the information. I didn't know that taking potassium supplements could potentially harm you. I think I'm going to get back on a certain protein diet I was on. It includes salmon and romaine lettuce amongst other things. I will start eating bananas again too. I admit that I have not been eating right and I truly need to start.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 10, 2017 10:52 PM (GMT -7)
There are a total of 2,903,862 posts in 318,692 threads.
View Active Threads


Who's Online
This forum has 158102 registered members. Please welcome our newest member, Deanna_lc.
282 Guest(s), 9 Registered Member(s) are currently online.  Details
Jaiki, oldbeek, Afarooq, island time, NW_Lyme_Guy, Jmon, 1000Daisies, Girlie, puppylover